Generalized epimorphism theorem

Bhatwadekar, S. M. (1988) Generalized epimorphism theorem Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 98 (2-3). pp. 109-116. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


Let R[X, Y] be a polynomial ring in two variables over a commutative ringR and let F∈ R[X, Y] such that R[X, Y]/(F)=R[Z] (a polynomial ring in one variable). In this set-up we prove that R[X, Y]= R[F, G] for some G ∈R[X, Y] if either R contains a field of characteristic zero or R is a seminormal domain of characteristic zero.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Epimorphism Theorem; Polynomial Ring; Seminormal Domain; Characteristic Zero
ID Code:3219
Deposited On:11 Oct 2010 09:57
Last Modified:16 May 2016 14:04

Repository Staff Only: item control page